Journal of Integral Equations and Applications

On the oscillation of discrete Volterra equations with positive and negative nonlinearities

Abdullah Ozbekler

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we give new oscillation criteria for discrete Volterra equations having different non-linearities such as super-linear and sub-linear cases. We also present some new sufficient conditions for oscillation under the effect of the oscillatory forcing term.

Article information

J. Integral Equations Applications, Volume 30, Number 4 (2018), 577-591.

First available in Project Euclid: 29 November 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 39A10: Difference equations, additive 39A21: Oscillation theory

Oscillation discrete Volterra equation super-linear sub-linear forcing term


Ozbekler, Abdullah. On the oscillation of discrete Volterra equations with positive and negative nonlinearities. J. Integral Equations Applications 30 (2018), no. 4, 577--591. doi:10.1216/JIE-2018-30-4-577.

Export citation


  • R.P. Agarwal, Difference equations and inequalities: Theory, methods, and applications, Marcel Dekker, Inc., New York, 2000.
  • D.C. Angelova and D.D. Bainov, On oscillation of a Volterra integral equation with delay, J. Math. Anal. Appl. 117 (1986), 264–272.
  • E.F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, 1961.
  • B. Cahlon, Oscillatory solutions of Volterra integral equations with state-dependent delay, Dynam. Syst. Appl. 2 (1993), 461–469.
  • J. Diblik, M. Ruzickova, E. Schmeidel and, M. Zbaszyniak, Weighted asymptotically periodic solutions of linear Volterra difference equations, Abstr. Appl. Anal. 2011 (2011), 1–14.
  • J. Diblik and E. Schmeidel, On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence, Appl. Math. Comp. 218 (2012), 9310–9320.
  • J. Diblik, E. Schmeidel and M. Ruzickova, Existence of asymptotically periodic solutions of system of Volterra difference equations, J. Diff. Eqs. Appl. 15 (2009), 1165–1177.
  • ––––, Asymptotically periodic solutions of Volterra system of difference equations, Comput. Math. Appl. 59 (2010), 2854–2867.
  • B.L. Feng and Y.H. Yu, Oscillation of Volterra integral equations and of functional-differential equations, J. Math. Res. Expos. 18 (1998), 261–265 (in Chinese).
  • J.R. Graef and E. Thandapani, Oscillatory behavior of solutions of Volterra summation equations, Appl. Math. Lett. 12 (1999), 79–84.
  • A.F. Izé and A.A. Freiria, Asymptotic behavior and non oscillation of Volterra integral equations, Ann. Acad. Brasil 48 (1976), 31–32.
  • W. Kaplan, Advanced calculus, Addison Wesley, New York, 2003.
  • G. Karakostas, I.P. Stavroulakis and Y. Wu, Oscillation of Volterra integral equations, Tohoku Math. J. 45 (1993), 583–605.
  • H. Onose, On oscillation of Volterra integral equations and first order functional differential equations, Hiroshima Math. J. 20 (1990), 223–229.
  • ––––, Oscillatory properties of Volterra integral equations, Kyungpook Math. J. 31 (1991), 151–154.
  • N. Parhi and N. Misra, On oscillatory and nonoscillatory behavior of solutions of Volterra integral equations, J. Math. Anal. Appl. 94 (1983), 137–149.
  • B. Singh, On the oscillation of Volterra integral equation, Czechoslovak Math. J. 45 (1995), 699–707.
  • E. Thandapani and B.S. Lalli, Asymptotic behavior and oscillation of difference equations of Volterra type, Appl. Math. Lett. 7 (1994), 89–93.
  • Y. Wu, Oscillation of Volterra integral equations and forced functional-differential equations, Acta Math. Univ. Com. 62 (1993), 87–107.